# SDR SWAA2022091348552

- Difficulty date: August 31, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE SHELF PANEL WEB CRACKED; INBD OF DEFLECTION CONTROL RIB. / [01] REMOVED DAMAGED WEB PER SRM 51-40-02.;[02] REMOVED AND REPLACED WEB PER SRM 51-40-02
